Complutense University Library

Effective chemical processes in porous media

Díaz Díaz, Jesús Ildefonso and Conca Rosende, Carlos and Timofte, Claudia (2003) Effective chemical processes in porous media. Mathematical Models and Methods in Applied Sciences, 13 (10). pp. 1437-1462. ISSN 0218-2025

[img] PDF
184kB

Official URL: http://0- www.worldscinet.com.cisne.sim.ucm.es/m3as/mkt/archive.shtml

View download statistics for this eprint

==>>> Export to other formats

Abstract

In the book by U. Hornung, Chapter 6, the author proposes an homogenization strategy for the effective behavior of some chemical processes involving adsorption and reactions arising in porous media. Rigorous proofs of the convergence results are given in the case of linear adsorption rates and linear chemical reactions. The author leaves as an open question the case of a nonlinear adsorption rate. Our goal in this paper is to study two well-known examples of such nonlinear models, namely the so-called Freundlich and Langmuir kinetics


Item Type:Article
Uncontrolled Keywords:Nonlinear reaction-diffusion coupling, Reactive flows, Adsorption
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
Sciences > Mathematics > Functions
ID Code:12181
Deposited On:07 Feb 2011 08:50
Last Modified:07 Feb 2011 08:50

Repository Staff Only: item control page